# SDR 2001UALA02456

- Difficulty date: December 26, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 40,688 hours, 15,637 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S OUTER WINDSHIELD CRACKED.  OUTER PANE OF WINDSHIELD IS A NON-STRUCTURAL MEMBER OF WINDSHIELD ASSEMBLY.  SUSPECT FOREIGN OBJECT DAMAGE CREATING STRESS CONCENTRATION DURING TAXI AND SUBSEQUENT FAILURE ON CLIMBOUT.  REPLACED CAPTAIN'S NUMBER 1 WINDSHIELD.
